Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 196, NWS St. Louis, MO

August 18, 2015Fayette County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 18, 2015, 5:24 PM CDT for Fayette County, Montgomery County, Illinois. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2015, 5:24 PM CDT (22:24 UTC)
Expired
Aug 18, 2015, 6:15 PM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, IL, Montgomery County, IL

The radar

The Lincoln radar (KILX), 108 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 1:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WUUS53 KLSX 182224
SVRLSX
ILC051-135-182315-
/O.NEW.KLSX.SV.W.0196.150818T2224Z-150818T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 615 PM CDT

* AT 524 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LITCHFIELD TO NEAR SORENTO...MOVING NORTHEAST AT 40
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LITCHFIELD...HILLSBORO...NOKOMIS...RAYMOND...WITT...TAYLOR
  SPRINGS...COFFEEN...SCHRAM CITY...VAN BURENSBURG...IRVING...
  PANAMA...FILLMORE...COALTON...HARVEL...DONNELLSON...BUTLER...
  OHLMAN...BINGHAM...WALSHVILLE AND WENONAH.

THIS INCLUDES INTERSTATE 55 IN ILLINOIS BETWEEN EXITS 52 AND 60.
 
THIS WARNING ALSO INCLUDES LAKE LOU YAEGER.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3903 8926 3903 8960 3917 8970 3926 8970
      3939 8953 3935 8953 3935 8914 3906 8914
TIME...MOT...LOC 2224Z 232DEG 33KT 3919 8966 3904 8954 

HAIL...<.75IN
WIND...60MPH
 
$$

TILLY
3 follow-up statements
997 
WWUS53 KLSX 182243
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
543 PM CDT TUE AUG 18 2015

ILC051-135-182315-
/O.CON.KLSX.SV.W.0196.000000T0000Z-150818T2315Z/
FAYETTE IL-MONTGOMERY IL-
543 PM CDT TUE AUG 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN FAYETTE AND CENTRAL MONTGOMERY COUNTIES...

AT 543 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SCHRAM CITY TO NEAR COFFEEN...MOVING EAST AT 40
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...NOKOMIS...WITT...TAYLOR SPRINGS...COFFEEN...SCHRAM
CITY...VAN BURENSBURG...IRVING...FILLMORE...COALTON...BUTLER...
OHLMAN...BINGHAM...WENONAH...CHAPMAN AND BAYLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3903 8926 3904 8950 3921 8959 3929 8958
      3935 8953 3935 8914 3906 8914
TIME...MOT...LOC 2243Z 249DEG 34KT 3923 8943 3910 8935 

HAIL...<.75IN
WIND...60MPH
 
$$

TILLY
121 
WWUS53 KLSX 182253
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
553 PM CDT TUE AUG 18 2015

ILC051-135-182315-
/O.CON.KLSX.SV.W.0196.000000T0000Z-150818T2315Z/
FAYETTE IL-MONTGOMERY IL-
553 PM CDT TUE AUG 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN FAYETTE AND SOUTHEASTERN MONTGOMERY COUNTIES...

AT 553 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NOKOMIS TO 7 MILES WEST OF RAMSEY...MOVING EAST
AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NOKOMIS...WITT...COFFEEN...VAN BURENSBURG...IRVING...FILLMORE...
COALTON...OHLMAN...BINGHAM...WENONAH...BAYLE CITY AND CHAPMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3903 8926 3904 8942 3921 8943 3935 8942
      3935 8914 3906 8914
TIME...MOT...LOC 2253Z 251DEG 34KT 3934 8930 3917 8925 

HAIL...<.75IN
WIND...60MPH
 
$$

TILLY
902 
WWUS53 KLSX 182312
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT TUE AUG 18 2015

ILC051-135-182322-
/O.EXP.KLSX.SV.W.0196.000000T0000Z-150818T2315Z/
FAYETTE IL-MONTGOMERY IL-
612 PM CDT TUE AUG 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE AND
SOUTHEASTERN MONTGOMERY COUNTIES WILL EXPIRE AT 615 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL ILLINOIS.

LAT...LON 3903 8926 3904 8942 3921 8943 3935 8942
      3935 8914 3906 8914
TIME...MOT...LOC 2310Z 232DEG 33KT 3934 8930 3917 8925 

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:55 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 18, 3:55 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT TUE AUG 18 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 355 PM CDT TUE AUG 18 2015

PREFRONTAL CONVECTION HAS BLOWN UP ABOUT AS EXPECTED THIS AFTERNOON.
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM THIS EVENING AND
WE'VE HAD SOME SPORADIC REPORTS OF TREE LIMBS DOWN WITH THE
STRONGEST STORMS.  SBCAPE IN EXCESS OF 3000 J/KG INDICATED ON SPC
MESOANALYSIS PAGE AHEAD OF THE CONVECTION WITH A VIGOROUS SHORTWAVE
MOVING INTO WESTERN MISSOURI AT THIS TIME.  MASS FIELDS ON SHORT-
RANGE GUIDANCE CONTINUE TO STREAM INSTABILITY UP INTO THE REGION
THROUGH THE EVENING...AND THIS LOOKS REASONABLE GIVEN THE POSITION
OF THE SHORTWAVE AND SURFACE FRONT.  HAVE TO SAY, THE HRRR DID A
PRETTY GOOD JOB WITH THE CONVECTION THIS AFTERNOON, SO THE SHORT
RANGE FORECAST FOR TONIGHT IS BIASED HEAVILY TOWARD THE HRRR.
EXPECT STORMS CURRENTLY OVER EASTERN KANSAS TO CONTINUE TO DEVELOP
AND MOVE EASTWARD TONIGHT AHEAD OF THE SHORTWAVE.  THERE WILL LIKELY
BE A LUL IN THE THUNDERSTORM ACTIVITY OVER OUR CWFA AFTER 00-02Z,
BUT THE STORMS CURRENTLY IN KANSAS WILL EVENTUALLY MOVE IN AFTER 04-
05Z.  ADDITIONAL DEVELOPMENT IS ALSO POSSIBLE AHEAD OF THE KANSAS
STORMS. THE COLD FRONT WILL SWEEP INTO MISSOURI OVERNIGHT AND SHOULD
BE THROUGH CENTRAL AND INTO EASTERN MISSOURI BY 12Z.

CARNEY

.LONG TERM: (WEDNESDAY THROUGH NEXT TUESDAY)
ISSUED AT 355 PM CDT TUE AUG 18 2015

MODELS CONTINUE TO SUPPORT A FAST SURFACE FRONTAL SOLUTION WHILE
MAINTAINING A SIMILAR TIMING WITH THE UPPER LEVEL PROFILE.  WHILE
THERE SHOULD STILL BE A NICE SLUG OF WIDESPREAD LIFT BUILDING IN
FROM LATE WEDNESDAY MORNING THRU EARLY EVENING...THE COLUMN WILL
BE VERY LIMITED THERMODYNAMICALLY...MEANING LIKE MOSTLY SHOWERS WITH
DIMINISHING CHANCES FOR THUNDER AS THE DAY GOES ALONG.  DECENT RAIN
CHANCES ARE NOW EXPECTED TO LINGER INTO EARLY EVENING BEFORE THEN
MAKING A RAPID EXIT FROM SOUTHWEST TO NORTHEAST FOLLOWED QUICKLY BY
CLEARING SKIES.

WHAT WILL REMAIN IN ITS WAKE WILL BE A RARE COOL AND DRY PERIOD
BEGINNING LATE WEDNESDAY NIGHT THRU FRIDAY AFTERNOON WITH MIN TEMPS
DIPPING INTO THE 50S AND MAX TEMPS ONLY REACHING TO AROUND 80
DEGREES.

THE FRONTAL COMPLEX THAT HAD PUSHED TO OUR SOUTH ON WEDNESDAY
WILL THEN MOVE BACK TO THE NORTH BY SATURDAY TO ALLOW CHANCES FOR
THUNDERSTORMS TO RETURN AND PERSIST THRU THE WEEKEND WITH
TEMPERATURES BACK TO SEASONABLE AVERAGES.

IN YET ANOTHER SIGN THAT AUTUMN IS NOT TOO FAR OFF ANYMORE...ANOTHER
DECENTLY STRONG COLD FRONT PUSHES THRU LATE SUNDAY AND IS
EXPECTED TO BRING AN ENCORE OF THE COOL AND DRY PERIOD FOR MONDAY
AND TUESDAY OF NEXT WEEK.

SOME MODEL DISCREPANCIES THEN EXIST HEADING DEEPER INTO NEXT WEEK
BUT THE GENERAL THEME IS SUMMER THEN REMINDING US THAT IT IS NOT YET
DONE...WITH AN UPPER LEVEL RIDGE ATTEMPTING TO BUILD IN TO POSSIBLY
DELIVER ONE FINAL ROUND OF DANGEROUS HEAT AND HUMIDITY TO CLOSE OUT
AUGUST.

TES

&&

.AVIATION:  (FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 641 AM CDT TUE AUG 18 2015

RADIATIONAL FOG WILL REMAIN POSSIBLE AT KSUS AND KCPS THROUGH 14Z,
OTHERWISE VFR FLIGHT CONDITIONS ARE EXPECTED THROUGH MIDDAY.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON WITH GOOD POTENTIAL FOR IMPACTS AT ALL OF THE TERMINALS.
I HAVE CONSERVATIVELY INTRODUCED TEMPO GROUPS AT ALL OF THE TERMINALS
FOR MVFR FLIGHT CONDITIONS, HOWEVER THE CONDITIONS COULD CERTAINLY
DROP TO IFR WITH GUSTY WINDS. ANOTHER ROUND OF THUNDERSTORMS IS
EXPECTED TO IMPACT THE TERMINALS THIS EVENING AS A COLD FRONT
PUSHES INTO THE AREA.

SPECIFICS FOR KSTL:

VFR FLIGHT CONDITIONS ARE EXPECTED THROUGH MIDDAY. SCATTERED TO
NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS EASTERN MO WITH GOOD POTENTIAL FOR IMPACTS AT KSTL. I HAVE
CONSERVATIVELY INTRODUCED A TEMPO GROUP FOR MVFR FLIGHT CONDITIONS,
HOWEVER THE CONDITIONS COULD CERTAINLY DROP TO IFR WITH GUSTY
WINDS. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO IMPACT THE
TERMINAL THIS EVENING AS A COLD FRONT PUSHES INTO THE AREA.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 18, 4:10 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT TUE AUG 18 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
410 PM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL REMAIN LIKELY. SOME OF THE STORMS MAY ATTAIN
SEVERE THRESHOLDS...WITH THE PRIMARY THREAT BEING DAMAGING WINDS.
FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO
THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY...MAINLY DURING THE
MORNING HOURS...AND ESPECIALLY FOR THE SAINT LOUIS METRO AREA AND
AREAS TO THE SOUTH AND EAST.

THERE IS A CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH EARLY THIS EVENING FOR PARTS
OF EASTERN MISSOURI AND SOUTHWESTERN ILLINOIS. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO THE
NATIONAL WEATHER SERVICE.

TES

In the hours before

Local storm report, Aug 18, 3:35 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     WENTZVILLE              38.81N  90.86W
08/18/2015                   ST. CHARLES        MO   TRAINED SPOTTER

            SPORADIC TREE LIMBS DOWN ACROSS TOWN. LARGEST BRANCHES
            ABOUT 6 INCHES IN DIAMETER DOWN NEAR HIGHWAY N AND Z.

&&

JPK
Local storm report, Aug 18, 3:48 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
08/18/2015  M48 MPH          ST. CHARLES        MO   ASOS

&&

JPK
Local storm report, Aug 18, 3:48 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
08/18/2015  M48 KNOTS         ST. CHARLES        MO   ASOS

&&

JPK
Local storm report, Aug 18, 4:31 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            WILSONVILLE             39.07N  89.86W
08/18/2015                   MACOUPIN           IL   EMERGENCY MNGR

            ROUTE 138 NEAR WILSONVILLE CLOSED DUE TO WATER COVERING
            THE ROAD..

&&

JPK
Local storm report, Aug 18, 5:05 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     O'FALLON                38.78N  90.71W
08/18/2015                   ST. CHARLES        MO   BROADCAST MEDIA

            LARGE TREE BLOWN OVER.

&&

JPK
Local storm report, Aug 18, 5:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     ST. LOUIS               38.64N  90.24W
08/18/2015                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            POWER POLES AND POWER LINES DOWN IN THE LAFAYETTE
            SQUARE AREA.

&&

JPK

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:14 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey46 min
Aug 18, 4:36 PM CDTAreal Flood AdvisoryLSXMacoupin4 hr
Aug 18, 4:39 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery51 min
Aug 18, 5:02 PM CDTSevere Thunderstorm WarningLSXBond, Madison, Montgomery43 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.